# SDR IXXA20161111088

- Difficulty date: October 4, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO, BS 742 STRINGER 34L IS CORRODED. REMOVED DAMAGED PORTION OF STRINGER AND INSTALLED A REPAIR IAW SRM 53-00-03 REPAIR 2.
